# SDR USAA2010012590176

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 26,111 hours, 16,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: FR9978
- Condition: Low Pressure
- Location: R1 Door
- Part time: 2,796 hours, 2,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2044 - DCA-BOS - EMERGENCY EGRESS SYSTEM - R1 DOOR EMERGENCY CYLINDER NEEDS SERVICE.  SERVICED R1 DOOR CYLINDER PER AMM 52-10-00-614.
